# SDR CALA0400569

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 54,452 hours, 28,366 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Condition: Inoperative
- Location: Nlg
- Part time: 28,591 hours, 16,657 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DID NOT EXTEND ON FIRST ATTEMPT ON APPROACH INTO IAH.  THE RED UNSAFE LIGHT WAS ILLUMINATED.  THE GEAR WAS CYCLED AND THE NLG EXTENDED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG RETRACT ACTUATOR AT FAULT.  THE RETRACT ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-11.  OPERATIONAL CHECKS WERE GOOD.
